MathSciNet Relay Station
MathSciNet bibliographic data
MR3565360 11N45 (11C08)
Götze, Friedrich; Kaliada, Dzianis; Zaporozhets, Dmitry Distribution of complex algebraic numbers. Proc. Amer. Math. Soc. 145 (2017), no. 1, 61–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 13:06:24 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=eff20b1b8b5e76f5f16acb8bdf19fa48; path=/; expires=Fri, 11-Jul-2031 13:06:24 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 560 Wr6~SwhlH $!2vu-Hv:wIz$lt!gb,HO߹]zr[xx5uB>5 z˻HVrs!.nSR7~>lvo9i[n=i S4NOd)d],*[1RGbqSq1SzJS7L Qθ5N0wv'^ >NTpe[&I,gYڄ(6Lۙ v@N-e2]s9l [qBʄ wFC4N;v R%̄N CNcN;!)M%t )k&"Qax^LO=J@P%.<Yqt|m$uEɳvjA>..!%Y@v#ʩp+܁'U$q|.x<:9m9ۇ8Buj?%#>`[ڥ Pp5t2ji8 J zUrQY`9A8jHޡ4L!|BpZmmNH5 Wj*3Jd$0Q FK0R6K@Fڬ>jFpY0Glj6%-OZ'ЈWVz00~ ƹf#, pqE'vrNH5$4qQ}k 2+n{XgnԸŷQڳVipm(8?Ն]();_ a ! 0